Regular Generalized Star Star closed sets in Bitopological Spaces
The aim of this paper is to introduce the concepts of τ1τ2-regular generalized star star closed sets , τ1τ2-regular generalized star star open sets and study their basic properties in bitopological spaces.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1085040Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1855
 K. Chandrasekhara Rao and K. Kannan, Regular generalized star closed sets in bitopological spaces, Thai Journal of Mathematics, Vol 4, (2) (2006), 341-349.
 K. Chandrasekhara Rao and K. Kannan, Generalized star regular closed sets in bitopological spaces, Antarctica Math. J., 4, (2)(2007), 139-146.
 K. Chandrasekhara Rao, K. Kannan and D. Narasimhan, Generalized star star regular closed sets, Natl. Acad. Sci. Lett., Vol.31, No. 1 & 2 , (2008), 31-33.
 K. Chandrasekhara Rao and M. Mariasingam, On Bitopological spaces, Acta Ciencia Indica, Vol. XXVI M (4) (2000), 283-288.
 K. Chandrasekhara Rao and N. Palaniappan, Regular generalized closed sets, Kyungpook Mathematical Journal, 33(2)(1993) 211-219.
 K. Chandrasekhara Rao and N. Palaniappan, Regular generalized star closed sets, Bulletin of Pure and Applied Sciences, 19(2)(2000), 291- 306.
 K. Chandrasekhara Rao and N. Planiappan, Ph. D. Thesis, Alagappa University, (2000).
 T. Fukutake, On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 35 (1986), 19-28.
 T. Fukutake, Semi open sets on bitopological spaces, Bull. Fukuoka Uni. Education, 38(3)(1989), 1-7.
 T. Fukutake, P. Sundaram and M. Sheik John, w-closed sets, w-open sets and w-continuity in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 51 (2002), 1-9.
 J. C. Kelly, Bitopological spaces, Proc. London Math. Society, 13 (1963), 71-89.
 M. Rajamani and K. Vishwanathan, On ╬▒-generalized semi closed sets in bitopological spaces, Bulletin of Pure and Applied Sciences, Vol. 24E (No.1) (2005), 39-53.
 M. Sheik John and P. Sundaram, g*-closed sets in Bitopological Spaces, Indian J. Pure Appl. Math., 35(1) (2004), 71-80.